MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO?; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION ROTAPRO?; catheter, coronary, atherectomy
Model Number H749394671500
Medical Device Problem Codes Failure to Advance (2524); Device Damaged by Another Device (2915)
Health Effect - Clinical Codes Perforation (2001); Cardiac Tamponade (2226)
Date of Event 08/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during a conference that device detachment and patient complications occurred requiring additional intervention.The patient presented with ischemic heart disease.The chronic total occlusion (cto) target lesion was located in the calcified mid left anterior descending (lad) artery.The lesion was crossed using wire escalation technique and a rotawire was exchanged and inserted into the distal lad.A 1.50 mm rotapro was introduced to ablate the calcified cto, however after a long time rotablating, the lesion could not be crossed.The physician tried at high speed - 200k rpm and on advancement the burr continued in a straight line (not in the pathway of the rotawire).The rotawire had snapped at the point of the calcified lesion and the rotaburr advanced without wire support and perforated the lad wall and went into the pericardial sac.The rotawire and rotaburr were removed, and pericaridocentesis was performed.The perforation was treated with a covered stent, and the distal vessel was embolised using a coil.The patient was stable after the procedure.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.

Brand Name
ROTAPRO?
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key50682512
Report Number2124215-2026-48070
Device Sequence Number14772204
Product Code MCX
UDI-Device Identifier08714729999577
UDI-Public(01)08714729999577
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749394671500
Device Catalogue NumberH749394671500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown